# SDR RAIA201812090001

- Difficulty date: December 9, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN IS CRACKED AROUND HINGE NR 2 CUTOUT AT YH-1310. REPAIRED CRACK SKIN AT YH-1310.
